# SDR DALA1126751802

- Difficulty date: March 29, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 38,700 hours, 9,122 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 133T6109
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AILERON L/E FAIRING I/B HINGE CUTOUT FOUND CRACKED.  PREPREG LAY-UP HOT BOND REPAIR CARRIED OUT AT CRACKED AREA IAW SRM 57-60-01 REPAIR 1 SRM 57-70-05 FIG 6.
